How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Nickols M Your Own Question
Dr. Nickols M
Dr. Nickols M, Board Certified Physician
Category: Medical
Satisfied Customers: 515
Experience:  Expert
115571763
Type Your Medical Question Here...
Dr. Nickols M is online now

I would like to speak to a doctor to discuss a possible

Customer Question

hello, i would like to speak to a doctor to discuss a possible diagnoses
JA: What are all your symptoms? Are you taking any medication?
Customer: i have very similar symptoms to something i heard about called BPD, this includes erratic behaviour, depressive thoughts, codependency on relationships, extreme & uncontrollable anger
i am taking 150mg venlafaxine
JA: Got it. Have you used anything besides Venlafaxine for this?
Customer: no
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: i was diagnosed with anxiety & depression over 3 years ago
Submitted: 13 days ago.
Category: Medical
Expert:  Dr. Nickols M replied 13 days ago.
Hello, I am Dr Nickols M, it is a pleasure to attent to you
Expert:  Dr. Nickols M replied 13 days ago.

How old are you ?

Customer: replied 13 days ago.
hello
i am 22
Customer: replied 13 days ago.
23 next week
Expert:  Dr. Nickols M replied 13 days ago.

Do you take any other medication?

Customer: replied 13 days ago.
no i do not
Expert:  Dr. Nickols M replied 13 days ago.

What symptoms do you have?

Customer: replied 13 days ago.
extremely erratic behavior including mood swings, manic type of episodes like extreme anger, to a few hours later of being fine, even thoughts of harming myself but then I'm okay. i am extremely reliant on my relationships, and kind of obsessive/clingy with other people. i get extreme lows of depression
Expert:  Dr. Nickols M replied 13 days ago.

Dear Customer, it is a pleasure to attend you today, I am very sorry for the health situation you have been experiencing since the beginning of the diagnosis three years ago, evidently this situation seems to have evolved having a refractory response to treatment with venlafaxine for this reason it is essential through specific actions of psychotherapy can make proper diagnosis as many of the signs and symptoms that you tell me may be related to alterations in cortisol levels, serotonin and also possible hormonal and endocrinological metabolic alterations in the levels of blood sugar and thyroid hormones is for this reason that it is necessary to perform certain tests and specific studies so you could talk to your primary health care physician to consider the possibility of conducting all these studies, all this will help us to know what is happening in order to establish a timely treatment, I would like you to keep me informed of your health situation to know about your evolution in the coming weeks, I will be happy to assist you and guide you in everything I can.